Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant with HCG level increasing and Progesterone level dropping. History of Miscarriages. Solution?

My daughter just found out she was pregnant naturally, after 2 failed IVF cycles that ended in miscarriage , she by the calendar is 5 weeks from LMP, her first HCG was 35, second 2 days later was 89 and progesterone was 13, 2 days later HCG was 191 and progesterone dropped to 10.5, she is currently on no supplemental hormones, what should we do?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2013
Thank you for your query.
At 5 weeks, the B HCG value is definitely very low, however it is doubling as it should.
Do not rely on the progesterone at present.
She definitely needs pregnancy supportive medications, hormones and supplements.
Consult a gynecologist at the earliest.
A serial ultrasound would be a better tool for monitoring the progress and viability of the pregnancy, instead of confusing and multiple blood work.
Take care.
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor